# SDR MASA200601276

- Difficulty date: May 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,816 hours, 5,750 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6398 PVR - STAB FAULT STATUS MESSAGE IN FLIGHT.  MX RESET SSCUS AND SYSTEM OP'S CHECKED GOOD.
